Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Boundary problems leading to orthogonal polynomials in several variables

Author: F. V. Atkinson
Journal: Bull. Amer. Math. Soc. 69 (1963), 345-351
MathSciNet review: 0146428
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1939.
  • 2. J. Favard, Sur les polynômes de Tchebicheff, C. R. Acad. Sci. Paris 200 (1935), 2052-2053.
  • 3. A. Erdélyi et al., Higher transcendental functions. II, McGraw-Hill, New York, 1953.
  • 4. Samuel Karlin and James L. McGregor, Determinants of orthogonal polynomials, Bull. Amer. Math. Soc. 68 (1962), 204–209. MR 0138807, 10.1090/S0002-9904-1962-10749-6
  • 5. F. Atkinson, Diskretnye i nepreryvnye granichnye zadachi, Translated from the English by I. S. Iohvidov and G. A. Karal′nik. Edited and supplemented by I. S. Kac and M. G. Kreĭn, Izdat. “Mir”, Moscow, 1968 (Russian). MR 0243149
  • 6. E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • 7. E. Kamke, Das Lebesgue-Stieltjes-Integral, B. G. Teubner Verlagsgesellschaft, Leipzig, 1956 (German). MR 0081330
  • 8. D. Hilbert, Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen, Berlin, 1912.
  • 9. F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116–229. MR 1503275, 10.2307/1968693
  • 10. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. (N.S.) 20 (1956), 47–87. MR 0088511

Additional Information